# SDR DLM90030977

- Difficulty date: November 2, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 25,297 hours, 13,393 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON T/O, 3 VGRN WITH GEAR HANDLE DOWN.  SERVICED NOSE GEAR PER M/M 32-21-01-619-801, NOSE GEAR OPERATION CHECKS NORMAL.
